Nov 27, 2000
I am currently on a combination of Effaverenz & Combivir. I am wondering if there are any problems with over the counter antihistamines? I was previously on a PI (Ritonavir & Saquinivir) and was told never to take any of them but it's not clear to me if this is true for NNRTI's as well. Thanks for your help.
Response from Dr. Bartlett
The same potential exists for drug interactions while you are on efavirenz. The prescription antihistamine without any drug interactions is Allegra- you may want to ask your health care provider for a prescription.
John A. Bartlett, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Risk Of Getting HIV
- Diarrhea After Licking Genital Worried I Have HIV
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- Painful Red Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Sinus Infection After Swallowing Cum Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.